# SDR ZZDA2010443

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FAILED DURING CLIMBOUT APPROX 3-5 MINUTES AFTER TAKEOFF, R- TGT GOT TO APPROX 1100 DEG C; R- N-2 WENT TO 0 AFTER APPROX 1 MIN FOLLOWING FAILURE.  REMOVED AND REPLACED NR 2 ENGINE ASSY IAW TASK CARD 603; OPS CHECK GOOD AND LEAK CHECK GOOD.
